# SDR EIAA20120822064

- Difficulty date: August 10, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 113,372 hours, 26,219 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON 1/B FIRE SHIELD DAMAGED NAC STATION 235.  BLENDED DAMAGE ON FIRE SHIELD IAW SRM 54-30-03 FIG 23 FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR DOUBLER  OUT OF 301 1/2 HARD .020 CRES IAW 54-30-03 FIG 23.  INSTALLED REPAIR DOUBLER IAW SRM 54-30-03 FIG 23.
